# SDR AALA20160718010

- Difficulty date: July 9, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 2,927 hours, 3,718 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: B101001503
- Part serial: 8387018
- Condition: Odor
- Location: Galley
- Part time: 10,914 hours, 2,190 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT,  CABIN CREW REPORTED AN ELECTRICAL ODOR COMING FROM AFT GALLEY NR 4 COFFEEMAKER WHEN TURNED ON.  MAINTENANCED CONFIRMED THE COFFEEMAKER AS SOURCE OF THE ODOR.  REMOVED AND REPLACED THE COFFEEMAKER IAW AMM 25-32-00. OPS CHECKED NORMAL.
